MAUDE Adverse Event Report: ABBOTT MEDICAL INFINITY¿ 5 IMPLANTABLE PULSE GENERATOR; DBS IPG

ABBOTT MEDICAL INFINITY¿ 5 IMPLANTABLE PULSE GENERATOR; DBS IPG
Model Number 6660
Medical Device Problem Code Wireless Communication Problem (3283)
Health Effect - Clinical Codes Failure of Implant (1924); Inadequate Pain Relief (2388)
Date of Event 06/09/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patients ipg entered service app mode for an unknown reason, ipg was recovered, and therapy was restored.Patients ipg then enter service app mode again, several days later, again for an unknown reason.At this time the device is unable communicate with external devices.As a result, surgical intervention may be undertaken to address the issue.
 
Additional Manufacturer Narrative
Date of event is estimated.
 
Event or Problem Description
Additional information indicates that surgical intervention was undertaken on (b)(6) 2025 wherein ipg was explanted and replaced to address the issue.
 
Additional Manufacturer Narrative
Correction e2 - health professional?- should be yes rather than no.
 
Additional Manufacturer Narrative
The reported event for no ipg communication was confirmed.It was determined the device was running the service application software.Since the device entered the service app state, and the patient didn't report an unrelated procedure, it is inconclusive as to what caused the service app condition.Since the device had a crc error, the ipg diagnostic logs could not be obtained and therefore a more thorough analysis could not be performed.

Brand Name
INFINITY¿ 5 IMPLANTABLE PULSE GENERATOR
Common Device Name
DBS IPG
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
heidi syndergaard
6901 preston road
plano, TX 75024
9723098000
MDR Report Key22484944
Report Number1627487-2025-03456
Device Sequence Number8544656
Product Code MHY
UDI-Device Identifier05415067020246
UDI-Public(01)05415067020246(10)T00005802(17)250426
Combination Product (Y/N)N
Initial Reporter CountryLH
PMA/510(K) Number
P140009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/26/2025
Device Model Number6660
Device Catalogue Number6660
Device Lot NumberT00005802
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2025
Supplement Date Received by Manufacturer07/09/2025
10/07/2025
Initial Report FDA Received Date07/11/2025
Supplement Report FDA Received Date07/30/2025
10/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown